# SDR C2XA10IA183

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 18,976 hours, 10,102 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3104, THE CREW REPORTED AN ELECTRICAL BURNING SMELL COMING FROM THE FLOOR NEAR 1A DURING CRUISE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHTING BALLAST IN THE GALLEY, OPERATIONALLY TESTED WITHOUT DEFECT.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
